MathSciNet Relay Station
MathSciNet bibliographic data
MR412091 (54 #220) 10A25
Williams, H. C. A generalization of Lehmer's functions. Acta Arith. 29 (1976), no. 4, 315–341.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement